# SDR SWAA2019082936399

- Difficulty date: August 13, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,762 hours, 28,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAF-T-GLO PHOTOLUMINESCENT STRIPS CRACKED BETWEEN BS. 360 TO BS. 980.   R&R STRIPS PER AMM.
